# SDR UALA2009071302023

- Difficulty date: July 10, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 66,628 hours, 19,149 cycles
- Engine: Pwa PW2037
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Pin
- Part number: GH3JH
- Condition: Damaged
- Location: Extinguisher
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE EXTINGUISHER IN LAST ROW OF FIRST CLASS HAS A DAMAGED PIN.  REPLACED EXTINGUISHER.
